# SDR DHL2007783516

- Difficulty date: May 31, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Out Of Tolerance
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL AT 11 O`CLOCK POSITION, 2 BLIND FASTENERS IMPROPERLY INSTALLED, NAC STA 81.5.  REMOVED 2 BLIND FASTENERS ON NR 1 NOSE COWL AT 11 O`CLOCK POSITION IAW B727 SRM 51-30-2.  FASTENERS HOLES OUT OF LIMITS AND OVER SIZE IAW B727 SRM 51-30-2.  REMOVED, EXISTING DOUBLER AND FILLER IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA 3.5 BY 4.5 IAW B727 SRM 54-30-03, FIG 3A.  FABRICATED DOUBLER FROM 2024T3, .040 BY 7 BY 1.5 BY 2.75 AND FILLER FROM 2024T3, .032 BY 3.48 BY 4.40 IAW B727 SRM 54-30-03, FIG 3A.  TREATED, PRIMED AND INSTALLED REPAIR IAW SRM 51-30-2 AND 54-30-3.
